# SDR HALA2018030100062

- Difficulty date: February 28, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 33,570 hours, 5,358 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Auto Shutdown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN.   FOUND FUEL SPLY, FCU, FLOW DIVIDER ASSY FAULTED ON TAXI IN.  APU TESTED OK ON THE GROUND IAW AMM 49-00-00-710-801-A.  APU STARTED SUCCESSFULLY THREE TIMES. RAN APU FOR 1 HOUR, NO FAULTD NOTED.
